# SDR CALA2025051404656

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 31,115 hours, 11,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN FIRST CLASS BROKEN OFF LENS COVER ONLY.  APPLY NEF. LIGHT NEF 2510AG TOMC REJECTED.  MUST FIX.  FWD CLOSET EMERGENCY LIGHT LENS MUST BE PRESENT.  ATTACHED PIC SHOWS THE LENS IS MISSING. INSTALLED NEW LENS
